# SDR WX0A2014071172017

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930565501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK IS DAMAGED STATION 218 AT RBL 12.  REMOVED DAMAGED AREAS, FABRICATED REPAIR PLUGS & INSTALLED IAW SRM-53-05 FIG 4A.
